# SDR SWIA200110318

- Difficulty date: November 4, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 28,272 hours, 30,458 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN AFTER SELECTING GEAR LEVER DOWN.  ALL RED A & B LIGHTS, EXCEPT LEFT MAIN A LIGHT, STAYED ON.  LT MAIN GREEN A LIGHT WAS ALSO ILLUMINATED.  ON THE GO-AROUND THE GEAR EXTENDED AND GOT NORMAL GREEN LIGHTS EXCEPT LEFT MAIN A LIGHT REMAINED OFF FOR ABOUT 10 SECONDS.  UPDATE 11/5:  ON APPROACH SELECTED GEAR DOWN WITH NO RESPONSE.  GEAR DOORS REMAINED CLOSED.  STARTED TO FOLLOW QRH PROCEDURE, ELECTRICAL OVERRIDE, WHEN GEAR FINALLY CAME DOWN.  REMOVED AND REPLACED LANDING GEAR CONTROL BOX WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  UPDATE:  11/5:   REMOVED AND REPLACED SEQUENCE VALVE IN NOSE BAY.  SYSTEM OPS CHECK GOOD AS PER EMB MM 32-30-00.
